# SDR USAA000929

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND OUTER SKIN CRACKED 3 INCHES, AFT ENTRY DOOR CUTOUT LOWER FORWARD CORNER STATION 947.  INSTALLED EXTERNAL SKIN TRIPLER PER SRM 53-30-3.  (M)
